# SDR VNAA202204061111

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,202 hours, 20,374 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MTC DIVERSION DUE TO FLAP ISSUE ON TAKE OFF WITH FLAPS 20, ONE FLAP DID NOT MOVE, OTHER FLAP STOPPED AT 18 DEGREES DECLARED EMERGENCY, BURNED OFF FUEL, LANDED AT IAD TRUCKS ROLLED AT TOWER'S DIRECTION (FLIGHT DID NOT REQUEST) PAX DID *NOT* BRACE. FLAPS FAIL CAUTION MESSAGE ON TAKEOFF. FLAPS 18 DEGREES ON LH SIDE. FLAPS 20 DEGREES ON RH SIDE. MANUALLY EXTENDED FLAPS TO 20 DEGREES. FLAPS REQUIRE RIGGING. C/W THE RIGGING CHECK OF FLAP IAW RIL 8847 & AMM 27-52-29-820-802
